# SDR ASCB363720170307

- Difficulty date: February 8, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N737A
- Make and model: Boeing 737-7
- Aircraft serial: 30181
- Aircraft time: 16,796 hours, 25,031 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 144A310239
- Condition: Corroded
- Location: Bs 727a-727b
- Part time: 16,796 hours, 25,031 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 18C CHECK, MINOR TO MODERATE CORROSION WAS FOUND ON FUSELAGE SKIN BENEATH THE NR 2 ADF ANTENNA LOCATION AT FUSELAGE SECTION 60 BTW BS 727A AND 727B, STRINGERS 1L AND 2R.  SRM BLEND OUT PROCEDURE WAS PERFORMED TO REMOVE CORROSION AND THE BLENDED AREA WAS FILLED AND CONTOURED USING APPROPRIATE FAIRING COMPOUND.
